Discovery - University of Dundee - Online Publications

Library & Learning Centre

A numerical method for quasilinear singular perturbation problems with turning points

A numerical method for quasilinear singular perturbation problems with turning points

Research output: Contribution to journalArticle

View graph of relations

Authors

  • P. Lin

Research units

Info

Original languageEnglish
Pages155-164
Number of pages10
JournalComputing
Journal publication date1991
Journal number2
Volume46
StatePublished

Abstract

In this paper we consider a quasilinear singular perturbation problem with turning points. First derivatives of the exact solution are estimated. Then an approximate problem is constructed. Finally we give an algorithm whose accuracy is good for arbitrary epsilon > 0.

Documents

Library & Learning Centre

Contact | Accessibility | Policy